# SDR 2012FA0000178

- Difficulty date: April 4, 2012
- Submitted: April 4, 2012
- Operation: General aviation
- Aircraft: N134A
- Make and model: Beech A45
- Engine: Cont O470*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: HMY5FG
- Condition: Broken
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT LANDED AND AFTER NORMAL TOUCHDOWN NOSE GEAR COLLAPSED.  INSPECTION REVEALED THAT THE RETRACT ROD END HAD SEPARATED AND FAILED TO LOCK NOSE GEAR.
